MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 5 ACCOLADE II BROACH; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL

STRYKER ORTHOPAEDICS-MAHWAH SIZE 5 ACCOLADE II BROACH; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Catalog Number 1020-5205
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Distributor report: "the attachment pole of the accolade ii rasp no.5 broke off during impaction.The rasp was removed and another set was opened.".
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture involving an accolade broach was reported.The event was confirmed via inspection of the returned device.Method & results: -device evaluation and results: visual inspection of the returned device indicated that the connection post of the broach is fractured at or near thinnest point of the ¿v.¿ the device otherwise appears well-used based on the damage visible on all other areas of the post and proximal surfaces.Material analysis: not performed as visual inspection provided no indication that the event was a result of a material integrity issue.The device overall appears severely worn as significant mechanical damage is visible on the proximal surfaces of the device.Material analyses have been performed on previously returned devices indicating fracture in overload and device material consistent with the product drawing.If further information becomes available additional testing will be performed on this device.-clinician review: no medical records were received for review with a clinical consultant.-device history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusion: it was repoted that the device's post broke during impaction visual inspection of the returned device indicated that the connection post of the broach is fractured at or near thinnest point of the ¿v.¿ the device otherwise appears well-used based on the damage visible on all other areas of the post and proximal surfaces.Material analysis: not performed as visual inspection provided no indication that the event was a result of a material integrity issue.The device overall appears severely worn as significant mechanical damage is visible on the proximal surfaces of the device.Material analyses have been performed on previously returned devices indicating fracture in overload and device material consistent with the product drawing.If further information becomes available additional testing will be performed on this device.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
SIZE 5 ACCOLADE II BROACH
Common Device Name
PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22586282
Report Number0002249697-2025-00719
Device Sequence Number9393063
Product Code KWL
UDI-Device Identifier07613327252705
UDI-Public07613327252705
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K153345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1020-5205
Device Lot Number139596
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown